# SDR IXXA2024080302

- Difficulty date: August 3, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part number: 451T1005364
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC ROLLER TRAY ASSY. FOR STA. 1187 TO 1197+44 LBL-8 IS CORRODED ON LOWER SIDE OF TRAY.
